Journal article
Irrationality of certain infinite series



Publication Details
Authors:
Koepf, W.; Schmersau, D.
Publication year:
2010
Journal:
Analysis
Pages range:
27-34
Volume number:
30

Abstract
In this paper a new direct proof for the irrationality of Euler's number e =sum(1/k!,k=0..infinity) is presented. Furthermore, formulas for the base b digits are given which, however, are not computablyeffective. Finally we generalize our method and give a simple criterium for some fastconverging series representing irrational numbers.


Authors/Editors


Research Areas



Projects

Reelle Zahlen (15.01.1999)

Last updated on 2019-25-07 at 14:41